Smooth and controlled recovery planning of disruptions in rapid transit networks

Cadarso Morga, Luis; Maróti, Gábor y Marín Gracia, Angel (2015). Smooth and controlled recovery planning of disruptions in rapid transit networks. "IEEE Transactions on Intelligent Transportation Systems", v. 16 (n. 4); pp. 2192-2202. ISSN 1524-9050. https://doi.org/10.1109/TITS.2015.2399975.

Descripción

Título: Smooth and controlled recovery planning of disruptions in rapid transit networks
Autor/es:
  • Cadarso Morga, Luis
  • Maróti, Gábor
  • Marín Gracia, Angel
Tipo de Documento: Artículo
Título de Revista/Publicación: IEEE Transactions on Intelligent Transportation Systems
Fecha: 19 Marzo 2015
Volumen: 16
Materias:
Palabras Clave Informales: schedules, rail transportation, computational modeling, controllability, rails
Escuela: E.T.S. de Ingeniería Aeronáutica y del Espacio (UPM)
Departamento: Matemática Aplicada a la Ingeniería Aeroespacial
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (11MB) | Vista Previa

Resumen

This paper studies the disruption management problem of rapid transit rail networks. We consider an integrated model for the recovery of the timetable and the rolling stock schedules. We propose a new approach to deal with large-scale disruptions: we limit the number of simultaneous schedule changes as much as possible, and we control the length of the recovery period, in addition to the traditional objective criteria such as service quality and operational costs. Our new criteria express two goals: the recovery schedules can easily be implemented in practice, and the operations quickly return to the originally planned schedules after the recovery period. We report our computational tests on realistic problem instances of the Spanish rail operator RENFE and demonstrate the potential of this approach by solving different variants of the proposed model.

Más información

ID de Registro: 44772
Identificador DC: http://oa.upm.es/44772/
Identificador OAI: oai:oa.upm.es:44772
Identificador DOI: 10.1109/TITS.2015.2399975
URL Oficial: http://ieeexplore.ieee.org/document/7063952/
Depositado por: Memoria Investigacion
Depositado el: 27 Abr 2017 11:47
Ultima Modificación: 27 Abr 2017 11:47
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM